Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Continuous-Time Markov Games with Asymmetric Information

Gensbittel, Fabien (2019) Continuous-Time Markov Games with Asymmetric Information. Dynamic Games and Applications, 9 (3). pp. 671-699.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/32969

Abstract

We study a two-player zero-sum stochastic differential game with asymmetric information where the payoff depends on a controlled continuous-time Markov chain X with finite state space which is only observed by player 1. This model was already studied in Cardaliaguet et al (Math Oper Res 41(1):49–71, 2016) through an approximating sequence of discrete-time games. Our first contribution is the proof of the existence of the value in the continuous-time model based on duality techniques. This value is shown to be the unique solution of the same Hamilton–Jacobi equation with convexity constraints which characterized the limit value obtained in Cardaliaguet et al. (2016). Our second main contribution is to provide a simpler equivalent formulation for this Hamilton–Jacobi equation using directional derivatives and exposed points, which we think is interesting for its own sake as the associated comparison principle has a very simple proof which avoids all the technical machinery of viscosity solutions.

Item Type: Article
Language: English
Date: September 2019
Refereed: Yes
Uncontrolled Keywords: Differential games, Incomplete information, Controlled Markov chains, Hamilton–Jacobi equations
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2019 08:34
Last Modified: 07 Sep 2020 12:48
["eprint_fieldname_oai_identifier" not defined]: oai:tse-fr.eu:32969
URI: http://publications.ut-capitole.fr/id/eprint/26290

Actions (login required)

View Item View Item